# SDR SWAA2021062379260

- Difficulty date: June 1, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,552 hours, 41,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bonding Jumper
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE COMPARTMENT MISSING FWD AND AFT BONDING JUMPERS AND STUDS ON BACKING PAN / AFT ENTRY DOOR SLIDE COMPARTMENT P/N 416A2200-11A WAS MODIFIED ON AIRCRAFT PER ACO 6933-25 TO REMOVE BONDING JUMPERS AND STUDS.; VERIFIED STEP 1
